# SDR DL72L950205

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Le Skin
- Part number: 6521631326
- Condition: Worn
- Location: Nr 4 Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, SHOP INSPECTION THE RIGHT WING NR 4 FORE FLAP HAS FOUND WITH WEAR DAMAGE ON THE LEADING EDGE SKIN AT 29 INCHES FROM THE OUTBOARD END OF FLAP.  REPAIRED DAMAGE PER SRM 57-50-4.
